# SDR USAA2011092800006

- Difficulty date: September 25, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 57,124 hours, 23,008 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N200347H
- Part serial: 000638
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DISBONDING ON LEFT INBOARD FLAP LOWER TRAILING EDGE APPROX 28 INCHES FROM OUTBOARD END.  REPAIRED LEFT INBOARD FLAP LOWER TRAILING EDGE IAW B757 SRM 57-53-01 & 51-70-10.
